# SDR YENA2024030600364

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,819 hours, 1,845 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: UNKNOWN
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 7,928 hours, 2,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ETOPS) NR 1 ENG FWD & REAR CARBON SEALS WORN,   REQUEST POWERPLANT FOR REVIEW & DISPOSITION. #1 ENG DEEMED UNSERVICEABLE DUE TO #3 CARBON SEAL NESTED. REMOVED AND REPLACED #1 ENG IAW T/C A320-71-00-51-400-802-A REF WO #1138330.  ENGINE: IAE, PW1133GAJM.
